Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19, Issue 2, Pages 263-266
http://dx.doi.org/10.1155/S0161171296000361

On non-parallel s-structures

Aristotle University of Thessaloniki, School of Technology, Mathematics Division, Thessaloniki 540 06, Greece

Received 13 October 1992

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Philippos J. Xenos and John N. Karatsobanis, “On non-parallel -structures,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 2, pp. 263-266, 1996. https://doi.org/10.1155/S0161171296000361.